# SDR 99ZZZX4398

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Turboprop East Inc, repair station T4OR209N
- Aircraft: N703KH
- Make and model: Beech 200BEECH
- Aircraft serial: BB703
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324475519184
- Condition: Leaking
- Location: Fuel System
- Part time: 4,746 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING OUT OF IDLE CUT-OFF SHAFT OF FCU.
